# SDR DALA2015121007489

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 70,338 hours, 54,173 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB OF RT WING FIXED L/E STA XRS= 418 APPROXIMATELY RIB WAS REPLACED IAW SRM 51-30-2, SRM 51-30-5, SRM 51-10-4, SRN 51-10-3, PAR14 AND 21.
